Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Yeast infection from hell.

I've been on antibiotics for 17 days and I knew this would happen but now I have horrendous yeast infection. I'm using monistat but I just started using it today...

Does anyone have any suggestions for how to relieve some of the discomfort until the medicine starts kicking it?

Answer Question
 
Anonymous

Asked by Anonymous at 8:22 PM on Mar. 14, 2011 in Health

Answers (7)
  • Couldn't hurt to start taking acidophilis daily,or at least for the next time you get one
    heat packs or icepacks perhaps?
    butterflyblue19

    Answer by butterflyblue19 at 8:23 PM on Mar. 14, 2011

  • Dont eat any processed sugar,it thrives on it....try eatting pure natural yogurt to restore the natural bacteria.
    minimo77

    Answer by minimo77 at 8:41 PM on Mar. 14, 2011

  • Ask ur doc for diflucan.
    iluvmybabe

    Answer by iluvmybabe at 8:50 PM on Mar. 14, 2011

  • Douche to get some of the yeast out of your body...
    Anonymous

    Answer by Anonymous at 9:35 PM on Mar. 14, 2011

  • I have a friend who swears by plain yogurt ... she applies and and says it cooks and heals (wear a pad)
    pammomof9

    Answer by pammomof9 at 10:17 PM on Mar. 14, 2011

  • cools ... not cooks ...sheesh
    pammomof9

    Answer by pammomof9 at 10:47 AM on Mar. 15, 2011

  • Eat alot of yogurt and you could also soak a pad in witch hazel (its and herb) and press that on. It should relieve some of the discomfort.
    logansmommy711

    Answer by logansmommy711 at 2:58 PM on Mar. 15, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Symptoms of a UTI?

Next question overall (Food & Drink)
Party food